Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dry, irritated skin. Using aloe vera gel, taking birth control. History of eczema. Treatment?

I m 19 years old and I ve been on the contraseptive pill (Micrgynon 30) for the past 6 months since having taken the pill my skin has become irritated and dry. it s mostly on my left upper arm/ frount elbo joint and hand , my neck too is very dry and my face -around my mouth and, eye lids and the sides of my cheeks. i have suffered from flexy excema as a child but haven t had excema for at least 10+ years. i have been using Aloe Vera gel and it s helped to bring down the redness a little but my skins still dry and irritated. i would appreciate your oppinion as to what i should do. Thank you.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi sudden dryness and itching can be due to thyroid disorders.first rule out thyriod disorders then apply venusia max moisterising cream daily once and use of frolix soap or any zyndet bar can cure the condition.use of leafy vegetables.carrot and biotin rich food can decrease the dryness.if it is ecthyotic use amylac lotion to cure from it
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor